MathSciNet Relay Station
MathSciNet bibliographic data
MR1645146 (2000b:60068) 60F10 (60B12)
Dembo, A.; Kuelbs, J. Refined Gibbs conditioning principle for certain infinite-dimensional statistics. Studia Sci. Math. Hungar. 34 (1998), no. 1-3, 107–126.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement